MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER
Model Number GA1830
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical received an fda medwatch report # (b)(4).The event description states: "guide wire used in interventional radiology case is suspected to have left a wire fragment behind in patient resulting in retained foreign object.There are multiple guide wires used and it is impossible to know which one it was.The same thing happened to the same patient on a different interventional radiology case on (b)(6).Wire fragments were not removed because it is not in the best interest of the patient to remove at this time, we pulled the lots of wires involved in case it is needed and to make sure no patients received wires from those lots.".

Brand Name
GLIDEWIRE ADVANTAGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key23398613
Report Number2243441-2025-00059
Device Sequence Number13306865
Product Code DQX
UDI-Device Identifier04987350714763
UDI-Public(01)04987350714763(17)260831(10)240926
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/27/2025
Report Date (Section F) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberGA1830
Device Catalogue NumberRA*FA18301C
Device Lot Number240926Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/01/2025
Event Location Hospital
Date Report to Manufacturer10/01/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Date Report Sent to FDA10/27/2025